Nurofen Day & Night Cold & Flu 200mg/5mg (16)

£5.59

  • Effective Ache And Pain Relief Treatment
  • Targets Congestion
  • Relieves Cold And Flu Symptoms
  • Buy With Confidence From UK Registered Pharmacy

Nurofen Day & Night Cold & Flu contains ibuprofen and phenylephrine hydrochloride, which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion (blocked nose) and lowering of temperature.

In stock

SKU: Nurofen Day & Night Cold & Flu (16) Categories: , ,

Discreet Packaging

UK Based

Product Information

Nurofen Day & Night Cold & Flu

Buy Nurofen Day & Night Cold & Flu Online

My Pharmacy is the best place to Buy Nurofen Day & Night Cold & Flu Online. To Buy Nurofen Day & Night Cold & Flu UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Nurofen Day & Night Cold & Flu UK Next Day Delivery

Through My Pharmacy you can Buy Nurofen Day & Night Cold & Flu Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Nurofen Day & Night Cold & Flu

Nurofen Day & Night Cold & Flu contains ibuprofen and phenylephrine hydrochloride, which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion (blocked nose) and lowering of temperature.

The first ingredient that makes Nurofen Day & Night Cold & Flu work is Ibuprofen. Ibuprofen belongs to a group of medicines called NSAIDs, non-steroidal anti-inflammatory drugs. It’s effective against aches and pain, swelling and can also reduce fever. The other ingredient, Phenylephrine hydrochloride, reduces swelling in the passages of the nose, relieving a nasal congestion and reducing the pressure which may cause a headache.

Nurofen Day And Night Cold And Flu

Nurofen Day And Night Cold And Flu may hide signs of infection such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox.

If you take Nurofen Day And Night Cold And Flu medicine whilst you have an infections and your symptoms of the infection persist or worsen, consult a doctor without delay.

Nurofen Day And Night Cold And Flu Tablets

Other warnings about Nurofen Day And Night Cold And Flu Tablets:

  • Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment.
  • You should discuss treatment with a doctor or pharmacist before using Nurofen Day And Night Cold And Flu Tablets if you:
    • Have heart problems including heart failure, angina, or if you have has a heart attack, bypass surgery, peripheral artery disease, or any kind of stroke.
    • Have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker.

Nurofen Day And Night Cold And Flu Ingredients

Active Nurofen Day And Night Cold And Flu Ingredients: Each tablet contains Ibuprofen (200mg) and phenylephrine hydrochloride (5mg).

Other Nurofen Day And Night Cold And Flu Ingredients: Cellulose, sodium starch glycolate, hypromellose, magnesium stearate, talc, Mastercote yellow, black printing ink.

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) which is widely used to relieve mild to moderate pain and reduce both swelling and inflammation. When you suffer from an injury, the body releases chemicals called prostaglandins which are responsible for the feeling of pain. Ibuprofen reduces the production of prostaglandins, thus reducing pain.

Phenylephrine hydrochloride is used to relive nasal discomfort caused by colds, allergies, and hay fever. It can also be used to relieve sinus congestion and pressure. This type of medicine belongs to a group called decongestants. It works by reducing the swelling of the blood vessels in the nasal passages, removing the feeling of blocked/congested nostrils.

Nurofen Day And Night Cold And Flu Dosage

These tablets should always be taken with water and swallowed whole. It is important to drink plenty of fluids when suffering from colds and flu.

Nurofen Day And Night Cold And Flu Dosage for Adults, the elderly and children over 12 years:

  • This medicine is for short-term use only.
  • The lowest effective Nurofen Day And Night Cold And Flu Dosage should be used for the shortest duration necessary to relieve symptoms.

Take two tablets up to 3 times a day. Leave at least four hours between doses and do not take more than 6 tablets in any 24 hour period.

Do not give to children under 12 years.

If you think you have taken more than the recommended Nurofen Day And Night Cold And Flu Dosage always contact a doctor or nearest hospital to get an opinion on the risk and advice on action to be taken.

Symptoms of too high of a Nurofen Day And Night Cold And Flu Dosage include:

  • Nausea, stomach pain, vomiting
  • Headache, tinnitus, confusion and shaky eye movement

At high doses:

  • Drowsiness
  • Chest pain, palpitations
  • Loss of consciousness, convulsions, weakness and dizziness
  • Blood in urine
  • Cold body feeling
  • Breathing problems

Nurofen Day And Night Cold And Flu Review

You can view any Nurofen Day And Night Cold And Flu Review and reviews left by customers who have used our website and service via the product page. Customers can post a Nurofen Day And Night Cold And Flu Review after purchase. To view more service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Nurofen Day And Night Cold And Flu Review cause you to look for an alternative.

Nurofen Day And Night Cold And Flu Side Effects

Like all medicines, Nurofen Day and Night Cold And Flu Side Effects can occur, although not everyone will experience them. Nurofen Day And Night Cold And Flu Side Effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. You may suffer one of the known side effects of NSAIDs. If any of the Nurofen Day And Night Cold And Flu Side Effects get serious, or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.

Stop taking the medicine and seek immediate medical help if you develop:

  • Signs of intestinal bleeding such as: bright red faeces, black tarry stools, vomiting blood or dark particles that look like coffee grounds.
  • Signs of serious allergic reaction such as:
    • Difficulties in breathing or unexplained wheezing
    • Dizziness or faster heartbeat
    • Severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering.
  • Signs of kidney problems such as:
    • Passing less or more urine
    • Cloudy urine or blood in urine
    • Pain in the back and/or swelling
  • Signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders may be more likely to be affected.
  • Signs of blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion.
  • Signs of liver problems such as stomach pain, nausea, jaundice or passing dark brown urine.
  • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils.
  • A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment.

Other Nurofen Day And Night Cold And Flu Side Effects that can occur categorised by how common they are:

Uncommon

  • Allergic reactions, such as skin rashes, itching, peeling
  • Headaches

Rare

  • Flatulence, diarrhoea, constipation and vomiting

Very rare

  • Drop in blood pressure or irregular heart beat

Not known

  • Worsening of asthma or bronchospasm
  • Swelling, high blood pressure, heart failure or attack
  • Worsening of colitis and Crohn’s disease
  • Difficulties in passing urine (only in men)
  • Skin becomes sensitive to light

Is Nurofen Day And Night Cold And Flu Drowsy?

One of the more common questions we often see online “Is Nurofen Day And Night Cold And Flu Drowsy?”

No. Unless you have taken too many of the tablets in a short period of time, drowsiness won’t be a problem. Drowsiness will possibly only occur if you have overdosed.

If you experience drowsiness whilst using this medication, contact a doctor or the nearest hospital for an opinion on what to do next.

Nurofen Day And Night Cold And Flu Alcohol

Nurofen Day And Night Cold And Flu Alcohol is generally considered safe if the amount of alcohol is limited to a moderate amount. Any painkiller that can be bought over the counter, such as paracetamol or ibuprofen, can be safe to use with alcohol, provided you seek relevant advice before hand.

Never take more than the recommended dose of a painkiller as this increases the likelihood of experiencing side effects; some of which can be severe.

Nurofen Day And Night Cold And Flu Alcohol mixture should be avoided in people who have liver problems. A GP or pharmacist will be able to advise you.

Nurofen Day And Night Cold And Flu And Paracetamol

Because this medication contains Ibuprofen, using Nurofen Day And Night Cold And Flu And Paracetamol together can only be used if you’re 16 or over. It’s safe to take Ibuprofen and Paracetamol together as there are no known harmful interactions between them. If you need to take both painkillers for longer than 3 days, you should see a pharmacist or GP for advice.

However, if you are below the age of 16 and are a child, taking Nurofen Day And Night Cold And Flu And Paracetamol together is usually not recommended.

Read more about paracetamol and ibuprofen advice for children.

Nurofen Day And Night Cold And Flu Asda

Whilst Nurofen Day And Night Cold And Flu is available from other commercial stores like Superdrug, Nurofen Day And Night Cold And Flu Asda, Lloyds Pharmacy, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Lloyds Pharmacy, Superdrug, Nurofen Day And Night Cold And Flu Asda, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Nurofen Day And Night Cold And Flu Asda, Lloyds Pharmacy, Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.

More Information